Partial regularity of almost minimizing rectifiable G chains in Hilbert space

De Pauw, Thierry; Züst, Roger (2019). Partial regularity of almost minimizing rectifiable G chains in Hilbert space. American journal of mathematics, 141(6), pp. 1591-1705. Johns Hopkins University Press 10.1353/ajm.2019.0044

[img] Text
project_muse_738006.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (993kB) | Request a copy
[img]
Preview
Text
1602.06941.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (939kB) | Preview

We adapt to an infinite dimensional ambient space E.R. Reifenberg's epiperimetric inequality and a quantitative version of D. Preiss' second moments computations to establish that the set of regular points of an almost mass minimizing rectifiable G chain in ℓ₂ is dense in its support, whenever the group G of coefficients is so that {∥g∥:g∈G} is discrete and closed.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Züst, Roger

Subjects:

500 Science > 510 Mathematics

ISSN:

0002-9327

Publisher:

Johns Hopkins University Press

Language:

English

Submitter:

Michel Arthur Bik

Date Deposited:

17 Feb 2020 14:47

Last Modified:

17 Feb 2020 14:47

Publisher DOI:

10.1353/ajm.2019.0044

ArXiv ID:

1602.06941

BORIS DOI:

10.7892/boris.139948

URI:

https://boris.unibe.ch/id/eprint/139948

Actions (login required)

Edit item Edit item
Provide Feedback